# SDR CA980916012

- Difficulty date: August 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Sys
- Condition: Contaminated
- Location: Nr 1 & 2
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, THE LANDING GEAR SYSTEM WOULD NOT RETRACT.  AIRCRAFT RETURNED OK.  INSPECTION FOUND AIR IN BOTH HYDRAULIC SYSTEMS.   POSSIBLY FLIGHT DECK INHIBIT HANDLE NOT COMPLETELY CLOSED.
